Alert archive / Texas / Severe Thunderstorm Warnings in 2001
Severe Thunderstorm Warning 197, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Jul 1, 2001, 4:38 AM CDT for Limestone County, Texas. It was in force for 67 min. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jul 1, 2001, 4:38 AM CDT (09:38 UTC)
- Expired
- Jul 1, 2001, 5:45 AM CDT
- In force
- 67 min
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties; the outline is the Mesonet’s reconstruction
County Limestone County, TX
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 4:44 AM CDT | Hail 1 | Thornton, TX |
NCEI Storm Data entries that began inside the alert's area while it was in force. Before 2003 the local storm report archive is thin, so this is the record of what happened rather than what was phoned in.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 9.6 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1185 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 1310 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.0
The text
The text of this product is not in the archive. The NWS text archive before 2002 is incomplete.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 3:50 AM CDT, 48 minutes earlier.
Area forecast discussion, Jul 1, 3:50 AM CDT, 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 350 AM CDT SUN JUL 1 2001 THE UPPER LOW OVER OVER ARKANSAS THIS MORNING WILL CONTINUE TO ELONGATE AND MOVE SOUTHWEST DURING THE NEXT 48 HOURS. THUNDERSTORMS REDEVELOPED ONCE AGAIN OVERNIGHT ACROSS PARTS OF NORTH TEXAS. WILL KEEP SLIGHT CHANCE OR CHANCE POPS ACROSS ALL OF THE NORTH TEXAS FOR TODAY. RAIN CHANCES SHOULD START TO DECREASE TONIGHT. THE UPPER RIDGE TO OUR WEST WILL BUILD INTO ACROSS THE NORTH ON MONDAY. THIS WILL ALLOW TEMPERATURES TO WARM FURTHER AS WE APPROACH INDEPENDENCE DAY. THE 00Z RUN OF THE AVN AND MRF INDICATE THAT THE COOL-DOWN THAT HAD BEEN ADVERTISED EARLIER FOR LATE WEEK PROBABLY WILL NOT HAPPEN. HAVE REMOVED MOST OF THE RAIN CHANCES FROM THE EXTENDED PORTION OF THE FORECAST...AND BROUGHT TEMPERATURES BACK TO NEAR SEASONAL NORMALS. #58 DFW 90/72/92/73 3121 ACT 93/72/92/73 3232 .FWD...NONE.
In the hours before
Special weather statement, Jul 1, 4:32 AM CDT, 6 minutes before
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-011230- HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 432 AM CDT SUN JUL 1 2001 WIDELY SCATTERED THUNDERSTORMS TODAY WILL PRODUCE LOCALLY HEAVY RAIN...SMALL HAIL...STRONG GUSTY WINDS...AND FREQUENT CLOUD TO GROUND LIGHTNING. AN ISOLATED WIND GUST TO 60 MPH AND ISOLATED HAIL UP TO ONE INCH IN DIAMETER IS POSSIBLE.
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 5:59 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 61 min |
| Jul 1, 6:02 AM CDT | Flash Flood Warning | FWD | Dallas | 3 hr |
| Jul 1, 6:24 AM CDT | Flash Flood Warning | FWD | Tarrant | 3 hr |
| Jul 1, 8:32 AM CDT | Flash Flood Warning | FWD | Bell | 3 hr |
| Jul 1, 8:52 AM CDT | Flash Flood Warning | FWD | Tarrant | 3 hr |
| Jul 1, 9:55 AM CDT | Flash Flood Warning | FWD | Johnson | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2001Every severe thunderstorm warning in 2001
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; verification from NCEI's Storm Data; the sounding from the Mesonet's radiosonde archive.